| Model Number |
G547 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system exhibited high out of range pacing impedance measurements on the left ventricular (lv) lead.It was noted that multisite pacing was off.Technical services (ts) recommended continued monitoring and did not believe it was impacting device performance because multisite pacing was off.No adverse patient effects were reported.This crt-d remains in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.